# SDR SWIA200718970

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 24,794 hours, 20,204 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 3826 - ON TAXI OUT, HYDRAULIC PAGE SHOWED 0 PERCENT QUANTITY ON NR 2 SYSTEM.  REPLACED PRESSURE LINE IN RIGHT PYLON.  LEAK AND OPS CHECK GOOD.
